# SDR CALA2019040800547

- Difficulty date: April 6, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 62,415 hours, 24,806 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347047120200
- Condition: Corroded
- Location: Frames 63-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR N/R S/N 9817876.(A3NB-05-3-6022,A27-080) AFT CARGO BAY STR 4 1R CORRODED AT FR 63-64 REMOVED DAMAGED SECTION OF STR41 FR63 TO 64 IAW A320 SRM 53-00-1 3-300-001 AND SRM 51-42-11-001. CORROSION LIMITED TO STRINGER ON LY, NO CORROSION ON INTERNAL SKIN MATING AREA IAW NTM 51-90-00. FABRICATED, LOCATED DRILLED AND TEST FITTED REPAIR PARTS IAW A32 0 SRM 53-00-13-300-001. TREATED PRIMED AND TOP COATED REPAIR R PARTS IAW A320 SRM 51-42-11-001, 53-00-13-300-001 \ARTSIAW A320 SRM 51-75-12-911-001. INSTALLED STRINGER AND REPAI
